# SDR DALA2015043002971

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 63,132 hours, 45,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Damaged
- Location: Bs 1401-1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT FS1401-1418 L8R LONGERON SPLICE GOUGED RECURRING DAMAGE, PREVIOUS REWORK AREA.  REMOVED SPLICE, FABRICATED, AND REPLACED IAW DAC SRM 51-30-1, PAR 6 , 53-02, FIG 18.
